MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE G; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE G; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign - australia.Concomitant medical products: 42502807001 - femoral component - 65098353.42512000610 - articular surface - 64931125.42540200035 - patella - 65335632.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: notes malpositioning of the tibial implant which could contribute to pain and instability postop.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported a patient underwent an initial left total knee arthroplasty.Subsequently, the patient is experiencing pain and instability since the surgery.No medical intervention has been reported to date.Attempts have been made and no further information has been provided.

Brand Name
TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE G
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16453002
Report Number3007963827-2023-00037
Device Sequence Number14920816
Product Code MBH
UDI-Device Identifier00889024471092
UDI-Public(01)00889024471092(17)320131(10)65294732
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42532007901
Device Lot Number65294732
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexMale